# SDR SIMA20180126012

- Difficulty date: January 26, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 32,702 hours, 28,429 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT STRIP INOPERATIVE.   FOUND ONE TERMINAL END LOOSE ON STRIP SIDE, INSTALLED A NEW TERMINAL END IAW SWPM 20-13-01. OPS CHECKED GOOD.
